# SDR UALA2012071803878

- Difficulty date: July 17, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 82,408 hours, 13,208 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1540-1562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED.  REMOVED CORROSION AT STA 1550 ON STR 39L, FOUND TO BE OUT OF LIMITS PER SRM.  ACCOMPLISHED HFEC PER NTM PRT 6, 51-00-19, FOUND CRACK IN STR 39L.  FABRICATED AND INSTALLED NEW SPLICE AND STRINGER SECTION PER SRM 53-00-03.
